Alert archive / New Jersey / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 14, NWS Philadelphia/Mount Holly

May 23, 20246 counties in New Jersey

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at May 23, 2024, 8:59 AM EDT for 6 counties in New Jersey. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2024, 8:59 AM EDT (12:59 UTC)
Expired
May 23, 2024, 9:45 AM EDT
In force
46 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Hunterdon County, NJ, Middlesex County, NJ, Morris County, NJ, Somerset County, NJ, Sussex County, NJ, Warren County, NJ

The radar

The Philadelphia radar (KDIX), 84 km from the middle of the area, began a volume at 12:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 9:20 AM EDTTSTM WND DMG2 Nw Rockaway, NJTree down on Mt. Hope Road in front of the Mt. Hope fire house. The tree brought down power lines into the roadway. Time estimated from radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 1.0 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2024-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 438 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2024-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
438 J/kg
Mixed-layer CIN
-156 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

714 
WUUS51 KPHI 231259
SVRPHI
NJC019-023-027-035-037-041-231345-
/O.NEW.KPHI.SV.W.0014.240523T1259Z-240523T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
859 AM EDT Thu May 23 2024

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hunterdon County in northwestern New Jersey...
  Morris County in northern New Jersey...
  South central Sussex County in northwestern New Jersey...
  Central Warren County in northwestern New Jersey...
  Somerset County in northern New Jersey...
  Northeastern Middlesex County in northern New Jersey...

* Until 945 AM EDT.

* At 858 AM EDT, severe thunderstorms were located along a line
  extending from near Hope to High Bridge to near Sand Brook, moving
  east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Damage to roofs, siding, trees, and power lines is 
           possible.

* Locations impacted include...
  Perth Amboy, Morristown, Somerville, Somerset, Edison, Bridgewater,
  Carteret, Dover, Madison, Hopatcong, Middlesex, Florham Park, East
  Hanover, Lincoln Park, Bound Brook, Manville, Hackettstown,
  Chatham, Boonton, and Wharton.

This includes the following highways...
 New Jersey Turnpike between exits 11 and 13.
 Interstate 78 in New Jersey between mile markers 11 and 43.
 Interstate 80 in New Jersey near mile marker 20, and between mile
markers 22 and 48.
 Interstate 287 in New Jersey between mile markers 0 and 53.
 Garden State Parkway between mile markers 128 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 7421 4055 7425 4052 7425 4050 7500
      4088 7505 4100 7430 4090 7427 4091 7434
      4083 7433 4076 7438 4075 7436 4067 7446
      4066 7445 4067 7441 4065 7440 4060 7446
      4060 7421
TIME...MOT...LOC 1258Z 265DEG 43KT 4086 7496 4066 7490 4051 7493 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeSilva
3 follow-up statements
765 
WWUS51 KPHI 231313
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
913 AM EDT Thu May 23 2024

NJC019-023-027-035-037-041-231345-
/O.CON.KPHI.SV.W.0014.000000T0000Z-240523T1345Z/
Hunterdon NJ-Morris NJ-Sussex NJ-Warren NJ-Somerset NJ-Middlesex NJ-
913 AM EDT Thu May 23 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR NORTHEASTERN HUNTERDON...MORRIS...SOUTH CENTRAL SUSSEX...EAST
CENTRAL WARREN...NORTHERN SOMERSET AND NORTHEASTERN MIDDLESEX
COUNTIES...

At 912 AM EDT, severe thunderstorms were located along a line
extending from Budd Lake to Far Hills to Flagtown, moving east at 50
mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Perth Amboy, Morristown, Somerville, Edison, Bridgewater, Carteret,
Dover, Madison, Hopatcong, Middlesex, Florham Park, East Hanover,
Lincoln Park, Bound Brook, Manville, Hackettstown, Chatham, Boonton,
Wharton, and Rockaway.

This includes the following highways...
 New Jersey Turnpike between exits 11 and 13.
 Interstate 78 in New Jersey between mile markers 21 and 43.
 Interstate 80 in New Jersey between mile markers 22 and 48.
 Interstate 287 in New Jersey between mile markers 0 and 53.
 Garden State Parkway between mile markers 129 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 7421 4055 7425 4052 7425 4054 7480
      4071 7487 4090 7491 4100 7430 4090 7427
      4091 7434 4083 7433 4076 7438 4075 7436
      4067 7446 4066 7445 4067 7441 4065 7440
      4060 7446 4060 7421
TIME...MOT...LOC 1312Z 259DEG 43KT 4089 7472 4069 7466 4054 7469 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeSilva
833 
WWUS51 KPHI 231327
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
927 AM EDT Thu May 23 2024

NJC019-037-041-231336-
/O.CAN.KPHI.SV.W.0014.000000T0000Z-240523T1345Z/
Hunterdon NJ-Sussex NJ-Warren NJ-
927 AM EDT Thu May 23 2024

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUNTERDON...SOUTH
CENTRAL SUSSEX AND EAST CENTRAL WARREN COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4056 7421 4055 7425 4052 7425 4053 7456
      4072 7462 4095 7462 4100 7430 4090 7427
      4091 7434 4083 7433 4076 7438 4075 7436
      4067 7446 4066 7445 4067 7441 4065 7440
      4060 7446 4060 7421
TIME...MOT...LOC 1326Z 270DEG 43KT 4090 7450 4070 7444 4055 7447 

$$

NJC023-027-035-231345-
/O.CON.KPHI.SV.W.0014.000000T0000Z-240523T1345Z/
Morris NJ-Somerset NJ-Middlesex NJ-
927 AM EDT Thu May 23 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 AM EDT
FOR SOUTHEASTERN MORRIS...NORTHEASTERN SOMERSET AND NORTHEASTERN
MIDDLESEX COUNTIES...

At 926 AM EDT, severe thunderstorms were located along a line
extending from Rockaway to near Chatham to Society Hill, moving east
at 50 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Damage to roofs, siding, trees, and power lines is 
         possible.

Locations impacted include...
Perth Amboy, Morristown, Edison, Carteret, Dover, Madison, Middlesex,
Florham Park, East Hanover, Lincoln Park, Bound Brook, Chatham,
Boonton, Wharton, Rockaway, Morris Plains, Mendham, Mountain Lakes,
Riverdale, and Victory Gardens.

This includes the following highways...
 New Jersey Turnpike between exits 11 and 13.
 Interstate 78 in New Jersey between mile markers 34 and 43.
 Interstate 80 in New Jersey between mile markers 32 and 48.
 Interstate 287 in New Jersey between mile markers 0 and 14, and
between mile markers 25 and 53.
 Garden State Parkway between mile markers 129 and 134.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4056 7421 4055 7425 4052 7425 4053 7456
      4072 7462 4095 7462 4100 7430 4090 7427
      4091 7434 4083 7433 4076 7438 4075 7436
      4067 7446 4066 7445 4067 7441 4065 7440
      4060 7446 4060 7421
TIME...MOT...LOC 1326Z 270DEG 43KT 4090 7450 4070 7444 4055 7447 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

DeSilva
753 
WWUS51 KPHI 231345
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
945 AM EDT Thu May 23 2024

NJC023-027-035-231355-
/O.EXP.KPHI.SV.W.0014.000000T0000Z-240523T1345Z/
Morris NJ-Somerset NJ-Middlesex NJ-
945 AM EDT Thu May 23 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MORRIS...
NORTHEASTERN SOMERSET AND NORTHEASTERN MIDDLESEX COUNTIES HAS
EXPIRED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

LAT...LON 4056 7421 4055 7425 4052 7425 4053 7456
      4072 7462 4095 7462 4100 7430 4090 7427
      4091 7434 4083 7433 4076 7438 4075 7436
      4067 7446 4066 7445 4067 7441 4065 7440
      4060 7446 4060 7421
TIME...MOT...LOC 1345Z 265DEG 43KT 4092 7422 4072 7416 4057 7419 

$$

DeSilva

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 7:08 AM EDT, 1 hour 51 minutes earlier.

Area forecast discussion, May 23, 7:08 AM EDT, 1 hour 51 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
708 AM EDT Thu May 23 2024

.SYNOPSIS...
A cold front will approach the area today before crossing
through the area this evening. The front will stall to our
south on Friday before lifting back north on Saturday as a warm
front. Another cold front moves through on Sunday, with a
stronger system impacting the area on Monday into Tuesday. High
pressure returns on Wednesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
First round of storms are underway. Forecast remains on track
this morning.

Latest satellite and radar imagery shows a cluster of thunderstorms
becoming more organized across southwest PA and shifting ENE towards
central PA early this morning along and ahead of the advancing cold
front across eastern OH and western PA. Hi res guidance depicts the
cold front advancing across PA this morning and bringing this
organized cluster of storms across the region after sunrise this
morning. Ahead of the storms, forecast soundings show a modest
increase in southwesterly mid level flow in the morning, allowing
for a better LLJ to bring some elevated moisture and instability
into the region. Around 1000 J/kg of MUCAPE and 30-40 kt of deep
layer shear will develop this morning to fuel some stronger to
marginally severe thunderstorms as this cluster arrives. Timing of
these storms look to arrive in eastern PA by around 12Z(8AM) and
push into NJ by 14-16Z (10AM-12PM) and mainly impact areas north and
west of the I-95 corridor during this time.

As the front arrives and bisects the region, it will become quasi-
stationary near and just south of the I-95 corridor and gradually
sag southward through the afternoon and evening. At this time,
another mid level shortwave shifts overhead to provide some
additional baroclinic forcing along this front. Some high res
guidance depicts a second round of scattered showers and
thunderstorms developing and riding along the frontal boundary,
Depending on how worked over the environment will be after the
morning cluster of storms and where any residual outflow boundaries
set up, we could see some strong to marginally severe thunderstorms
across the Delmarva and southern NJ with this second round. Locally
damaging winds will be the main hazard throughout the day,
especially where storms are able to become more organized such as in
a cluster or a line segment.

Any showers and thunderstorms are expected to be weakening and/or
moving offshore Thursday night as the cold front shifts to our east,
though portions of southern NJ and the Delmarva could see scattered
showers linger through daybreak early Thursday morning. Further
north and west, drier air will gradually filter in throughout the
overnight period. Patchy fog cannot be ruled out, especially where
rain occurs and if the cloud cover clears enough.

&&

.SHORT TERM /FRIDAY THROUGH SATURDAY NIGHT/...
Friday continues to look like a pleasant day with warming
temperatures into the mid 80s with 70s along the shore due to
the sea breeze. A cold front will move offshore and stall south
of the area on Friday. A few residual showers may linger along
the shore in the morning but for the most part all precipitation
should be over. Skies will clear behind the front as dewpoints
fall back into the 50s. The pleasant and quiet weather will
continue into Friday night with clear skies and light winds. We
should be able to radiate pretty well initially leading to some
patchy fog development over DelMarVa where the heaviest rain is
forecast to fall on Thursday. Clouds will increase from south to
north later in the night which should limit the amount of
cooling late, and thus the expansion of fog across the northern
portions of the forecast area.

For Saturday, the stalled boundary to our south will begin to
lift back northward across the area as a warm front with the
main low pressure system tracking across the Great Lakes. Early
morning on Saturday likely stays dry however, as we progress
through the afternoon, the chance for showers and thunderstorms
increase from west to east. For locations along the shore,
precip may hold off entirely until Saturday evening, although it
will be pretty cloudy most of the day. This system will be a
rather quick mover so while Saturday night does appear to be
wet, all precipitation should come to an end by early Sunday.
Aided by warm air advection, highs on Saturday should reach
again into the low to mid 80s despite cloud cover with cooler
temps along the coast. Saturday night lows will be in the mid
50s to low 60s.

&&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
After precip wanes on Sunday morning, a weak cold front will
pass through the area, however the front will be slowing down
and stalling either over or again just south of the area. Sunday
for now does appear to be mostly dry behind the front with
partial sunshine. Beyond Sunday, the weather pattern becomes
unsettled as a stronger low pressure system develops back over
the central CONUS. Strong PVA will move over the region Monday
with stronger cold front crossing the area Monday night into
Tuesday. This will lead to widespread shower activity across
the region. WPC has included a Slight risk for Excessive
Rainfall, and CIPS analog guidance is highlighting the potential
for severe weather with between a 15-30% chance of severe
weather across PA and 10-15% chance for DelMarVA and NJ. Will
continue to monitor and focus attention on this time period of
Monday afternoon through Tuesday. After the cold front passes,
unsettled weather continues to be the theme thanks to several
waves/impulses aloft passing through the week.

Temps for the workweek should be fairly seasonable with highs
in the low to mid 80s Sunday followed more seasonable 70s
through the week. Lows should be falling into the 60s each
night.

&&

.AVIATION /11Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas...

Today...Showers and thunderstorms around resulting in a time of
sub-VFR conditions. First round of storms in the morning hours
will impact terminals along the I-95 corridor and points north
and west. Second round of storms in the afternoon and evening
will likely impact KMIV/KACY more. Southwest winds 5-10 knots,
becoming west to west-northwest behind the cold front. Gusty
winds possible with stronger thunderstorms. Low confidence in
timing and coverage of showers/storms.

Tonight...Lingering scattered showers and thunderstorms could
result in brief sub-VFR conditions early in the evening, mainly
for KMIV/KACY, but coverage should diminish later into the
nighttime hours. VFR conditions should largely return overnight,
though KACY looks to see lower visibilities and cigs as showers
will linger around here a bit longer. That said, some patchy
fog cannot be ruled out, especially across locations that see
rainfall earlier in the day. Low confidence.

Outlook...

Friday through Friday night...VFR. Slight chance of a shower.

Saturday through Saturday night...VFR during the day, likely
becoming sub-VFR at night. Showers and thunderstorms late in the day
into the evening.

Sunday...VFR. No significant weather expected.

Sunday night through Memorial Day...Sub-VFR conditions probable
with a chance of showers and thunderstorms.

&&

.MARINE...
The conditions are expected to remain below Small Craft Advisory
criteria through Thursday night, however a few gusty thunderstorms
will be possible especially Thursday afternoon and evening.

Outlook...

Friday through Monday...No marine headlines expected. Winds will
periodically gust up to 15-20 kt with seas around 2-4 feet. A chance
for showers and thunderstorms is expected on Saturday night and for
Sunday night into Monday.

Rip Currents...

S to SW winds will average 5 to 10 mph on Thursday along with
breaking waves around 2 feet. There is a LOW risk for the
development of dangerous and life threatening rip currents at NJ
and DE beaches for Thursday. However, showers and thunderstorms
are likely, and may be capable of strong wind gusts and hail.

On Friday, winds will once again be out of the S to SW at 5 to
10 mph with breaking waves of 1 to 2 feet. There is a LOW risk
for the development of dangerous and life threatening rip
currents at NJ and DE beaches for Friday. Although there is a
slight chance for showers, thunderstorms are not expected.

&&

.TIDES/COASTAL FLOODING...
Astronomical tides will be elevated this week with a Full Moon
on Thursday, May 23. Spotty minor coastal flooding will be possible,
especially for the back bays, around the times of the evening high
tide cycle, which will be the higher of the two tide cycles, going
into the end of this week.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

SYNOPSIS...Deal/DeSilva
NEAR TERM...MJL
SHORT TERM...Deal/DeSilva
LONG TERM...Deal/DeSilva
AVIATION...Deal/DeSilva/MJL
MARINE...Deal/DeSilva/MJL
TIDES/COASTAL FLOODING...

In the hours before

Local storm report, May 23, 8:00 AM EDT, 59 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
800 AM EDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     Tstm Wnd Dmg     1 NE Hamburg            41.16N 74.57W
05/23/2024                   Sussex             NJ   Trained Spotter

            Trees down around the Crystal Springs Resort
            in Hamburg. Time estimated from radar.

0702 AM     Tstm Wnd Dmg     Vernon                  41.20N 74.48W
05/23/2024                   Sussex             NJ   Trained Spotter

            Some trees down in parts of Vernon Township.
            Time estimated from radar.

&&

Gorse
Local storm report, May 23, 8:12 AM EDT, 47 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
812 AM EDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0657 AM     Tstm Wnd Dmg     Hamburg                 41.16N 74.57W
05/23/2024                   Sussex             NJ   Public

            Power poles and trees down in Hamburg along
            Route 94. Probable microburst. Time
            estimated from radar.

&&

Gorse
Local storm report, May 23, 8:38 AM EDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
838 AM EDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     Tstm Wnd Gst     Whitehall Twp           40.63N 75.47W
05/23/2024  M49 MPH          Lehigh             PA   Trained Spotter

&&

Gorse
Local storm report, May 23, 8:42 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
842 AM EDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Tstm Wnd Dmg     1 W Bethlehem           40.63N 75.40W
05/23/2024                   Lehigh             PA   Public

            Report from mPING: 1-inch tree limbs broken.
            Time estimated from radar.

&&

Gorse
Local storm report, May 23, 8:54 AM EDT, 5 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
854 AM EDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     Tstm Wnd Dmg     2 WNW Allentown         40.62N 75.51W
05/23/2024                   Lehigh             PA   Trained Spotter

            Fire department dispatched to Walbert Avenue
            and Columbia Street for trees and wires
            down. Time estimated from radar.

&&

Gorse
Local storm report, May 23, 8:58 AM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
858 AM EDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 AM     Tstm Wnd Gst     Lehigh Valley Internati 40.65N 75.44W
05/23/2024  M43 MPH          Lehigh             PA   ASOS

&&

Gorse

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 5:53 AM EDTSevere Thunderstorm WarningPHIBurlington24 min
May 23, 8:21 AM EDTSevere Thunderstorm WarningPHIHunterdon, Warren39 min
May 23, 9:44 AM EDTSpecial Marine WarningPHI61 min

Nearby

Severe Thunderstorm Warnings in New Jersey, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.